# SDR NACA20020042

- Difficulty date: September 13, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,745 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Scroll
- Part number: 5499491
- Part serial: 2676
- Condition: Sheared
- Part time: 1,681 hours
- Component: Cabin Supercharger, Doug, 75372415503
- Component part number: 75372415503
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

Discrepancies: Smoke in Cockpit. R/H Cabin Super Charger Impellar nut sheared.Corrective Action:  Replaced R/H Cabin Supercharger Scroll.
